# SDR SWAA2021082308618

- Difficulty date: August 18, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 52,294 hours, 30,932 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 790 Lbl 17
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON TRACK TIEDOWN AT AFT CARGO BAY BS790 LBL17 WL158.  REMOVED CORROSION ON AFT CARGO TRACK,  AREA MEASUREMENTS D=0.058' X L=1.9' X W=0.8'. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 PARAGRAPH 4B(2) FIGURE 103 DETAIL A B C D AND E.   REMOVED THE CARGO TRACK IAW SRM 51-40-02-0G-0. LOCATED & DRILLED A NEW CARGO TRACK IAW SRM 51-40-05-0G-0 & DWG 146A7500.  INSTALLED THE CARGO TRACK IAW SRM 51-40-02-0G-0 & B, DWG 146A7500 REV:A.
